Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Dzhabbarzade, Vagif Mustafa

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:27
Abstract pages:69
Full texts:27

https://www.mathnet.ru/eng/person154353
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru Citations
1988
1. R. B. Feizullaev, R. A. Bairamov, V. M. Dzhabbarzade, “Simplified recognition of the functional completeness of an algebra with restrictions on the generated variety”, Dokl. Akad. Nauk SSSR, 302:1 (1988),  37–40  mathnet  mathscinet  zmath; Dokl. Math., 38:2 (1989), 266–269

Organisations
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024